# SDR SWAA2012070205432

- Difficulty date: June 29, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 186 hours, 67 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 35008307
- Part serial: 4015
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION --  MOMENTARY WHEEL WELL FIRE INDICATION.  NO SECONDARY INDICATIONS OF OVERHEAD OR IN WHEEL WELL.  REMOVED AND REPLACED WHEEL WELL FIRE WARNING LOOP & WING TO BODY FAIRING OVERHEAD DETECTION UNIT PER MM.
